Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from hypothyroid. I don't feel any improvement with thyrox 5omg

im suffering from hypothyroid my tsh level 53. im feeling pain in veins and feeling tired all the time. Im taking thyrox5omg as per prescribed by the doctor last three weeks. but i didnt feel any improvement can u give me any advise
Asked On : Tue, 1 Mar 2011
Answers:  2 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query. Hypothyroidism is a very common problem and it needs a long term therapy. You will have ti wait some more time to get appreciable results. In fact treatment of hypothyroidism atleast runs for an year. You must be on 50 mcg of Thyrox , it needs to be taken in the morning on emty stomach. This dose may have to be increased depending on your TSH levels. Please add Iodized salt in your diet, Iodine is required for thyroid hormone synthesis. Fish will also be advisable. Please avoid Cabbage, this has anti thyroid activity.
Drink lots of water and enjoy your life.
Answered: Tue, 30 Aug 2011
I find this answer helpful
  User's Response
Better drink DNA Noni herbal fruit juice, 10 ml twice a day on empty stomach diluted in water. During the day, drink about 2 to 3 liters plain water to flush out toxins from the body. Drink Noni for about 4 to 6 months for better results. For more details, log in to or send me a mail to

Answered: Fri, 4 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor